# SDR SIMA20151119004

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 37,805 hours, 33,926 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & PARKED AT THE RAMP, WE HAD AN INDICATION OF BRAKE OVERHEAT ON THE EICAS.  ALSO THE MFD INDICATION OF THE LT OTBD & INBD WENT TO THE TOP OF THE YELLOW ARC.  THE RAMP PERSONNEL REPORTED SMOKE COMING FROM THE LT MAIN GEAR.  AFTER THE POST FLIGHT SOME UNUSUAL & UNKNOWN CONDITION OF BOTH LT TIRES.  CONTACTED MOC & SENT PICTURES OF THE TIRES & THEY AGREE WITH THE UNUSUAL.  PERFORMED TAXI CHECK WITH THE CREW & BRAKE OPERATIONAL CHECK IAW AMM 32-41-00.  INSPECTED TIRES & FOUND TO BE WITHIN LIMITS IAW AMM 32-49-01.  ACFT OKAY FOR SERVICE.
